# SDR 375PA0043

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 44,983 hours, 38,217 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT FRAME CRACKED APPROX 16 INCHES ABOVE LOWER AFT CORNER.  REPLACED FRAME PER SRM 51-40-05, 51-40-08, AND 51-10-01.
